MAUDE Adverse Event Report: MEDTRONIC HEART VALVE DIVISION OPEN PIVOT MECHANICAL HEART VALVE; HEART-VALVE, MECHANICAL

MEDTRONIC HEART VALVE DIVISION OPEN PIVOT MECHANICAL HEART VALVE; HEART-VALVE, MECHANICAL
Model Number 500DM33
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Information (3190)
Date of Event 11/08/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
No product was returned.Without the return of the product, no definitive conclusion can be made regarding the clinical observation.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information that 4 years 6 months post implant of this 33mm mitral mechanical valve, it was explanted and replaced with a 29mm mitral mechanical valve for unknown reasons.No additional adverse patient effects were reported. .

Brand Name
OPEN PIVOT MECHANICAL HEART VALVE
Common Device Name
HEART-VALVE, MECHANICAL
Manufacturer (Section D)
MEDTRONIC HEART VALVE DIVISION
3800 annapolis lane
minneapolis MN 55447
MDR Report Key9489588
Report Number3008592544-2019-00064
Device Sequence Number13913023
Product Code LWQ
UDI-Device Identifier00643169334915
UDI-Public00643169334915
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
P990046
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/06/2020
Device Model Number500DM33
Device Catalogue Number500DM33
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/26/2019
Initial Report FDA Received Date12/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age57 YR